MAUDE Adverse Event Report: ARGON MEDICAL DEVICES, INC FIRST PICC S/L 26GA (1.9F) 0.65MM X 50CM; CATHETER INTRAVASCULAR, THERAPEUTIC

ARGON MEDICAL DEVICES, INC FIRST PICC S/L 26GA (1.9F) 0.65MM X 50CM; CATHETER INTRAVASCULAR, THERAPEUTIC
Model Number 384232
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/12/2026
Type of Reportable Event Serious Injury
Event or Problem Description
¿dressing on picc noted to be wet.Both cotton balls and steri strips were wet.Under the tegaderm dressing was dry.Nnp notified.Upon nnp aspirating off the line, fluids noted to be leaking from the thickened part of the picc above the hubb.Picc dc'd and peripheral line placed.Once picc removed, fluids were flushed through the catheter and a split was noted in the catheter with fluids leaking.Catheter saved.Date of insertion ¿ (b)(6) 2026.Piv placed to continue therapy.¿.
 
Additional Manufacturer Narrative
The complaint sample has been returned for investigation and is currently in process.A follow up report will be submitted upon the closure of the investigation.

Brand Name
FIRST PICC S/L 26GA (1.9F) 0.65MM X 50CM
Common Device Name
CATHETER INTRAVASCULAR, THERAPEUTIC
Manufacturer (Section D)
ARGON MEDICAL DEVICES, INC
1445 flat creek road
athens TX 75751
Manufacturer Contact
kelly mayer
1445 flat creek road
athens, TX 75751
9036759321
MDR Report Key25062550
Report Number0001625425-2026-00959
Device Sequence Number15977740
Product Code FOZ
UDI-Device Identifier00886333209750
UDI-Public(01)00886333209750(17)280421(10)11616920
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K972262
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number384232
Device Lot Number11616920
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/29/2026
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2026
Initial Report FDA Received Date05/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown